# SDR FDEA200910043471

- Difficulty date: October 4, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 59,727 hours, 12,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO UNDEFLOOR, CENTER AUX FUEL TANK UPPER SURFACE, CORROSION   FOUND ALONG STA 1227 AT X = -66.00. REPAIR CARRIED OUT PER E.A. 1-5710-132222, THIS REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 REVISION 108.
